MathSciNet Relay Station
MathSciNet bibliographic data
MR2234523 (2007a:35022) 35J40 (31A30)
AbdulHadi, Z.; Abu Muhanna, Y.; Khuri, S. On some properties of solutions of the biharmonic equation. Appl. Math. Comput. 177 (2006), no. 1, 346–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement